# SDR ASAA2019020827899

- Difficulty date: February 8, 2019
- Submitted: February 9, 2019
- Operation: Air carrier
- Aircraft: N631VA
- Make and model: Airbus A320-214
- Aircraft serial: 03135
- Aircraft time: 39,560 hours, 12,612 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: D57112216200
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT DOOR CUTOUT AFT LOWER CORNER LIGHT CORROSION GROUNDED - YES. REMOVED CORROSION ON THE AFT LOWER CORNER LT FWD DOOR CUTOUT. FABRICATED BUSHING AND WASHER IAW SRM 53-11-14. INSTALLED BUSHING AND WASHER IAW SRM 53-11-14.
